# SDR DALA2015042903029

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 36,804 hours, 16,567 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTINING STRIKE ON LT NLG DOOR APPROXIMATELY BS 379.  BLENDED SURFACE AREA IAW  SRM 53-00-01. DAMAGE CONTAINED. OK TO ALODINE AND PAINT A CONE. INSPECTED AREA WITH 10X. DAMAGE REMOVED.
